Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The energy transport and the drift diffusion equations as relaxation limits of the hydrodynamic model for semiconductors


Authors: Ingenuin Gasser and Roberto Natalini
Journal: Quart. Appl. Math. 57 (1999), 269-282
MSC: Primary 82D37; Secondary 35Q99, 78A35, 82C22
DOI: https://doi.org/10.1090/qam/1686190
MathSciNet review: MR1686190
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two relaxation limits of the hydrodynamic model for semiconductors are investigated. Using the compensated compactness tools we show the convergence of (scaled) entropy solutions of the hydrodynamic model to the solutions of the energy transport and the drift-diffusion equations, according respectively to different time scales.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82D37, 35Q99, 78A35, 82C22

Retrieve articles in all journals with MSC: 82D37, 35Q99, 78A35, 82C22


Additional Information

DOI: https://doi.org/10.1090/qam/1686190
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society